# SDR SWIA200921702

- Difficulty date: May 26, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 28,516 hours, 37,306 cycles
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Power Loss
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 7785 - LEFT ENGINE POWER LOSS ON CLIMB.  REPLACED HMU.
